Doctor insights on:
Cosopt: "Cosopt PF is contraindicated in patients with bronchial asthma, a history of bronchial asthma, or severe chronic obstructive pulmonary disease." "osopt PF is contraindicated in patients with sinus bradycardia, second or third degree atrioventricular block, overt cardiac failure, and cardiogenic shock." "Cosopt PF is contraindicated in patients who are hypersensitive to any component of this ...Read more
Yes: If you have glaucoma, Cosopt and travatan can be helpful. Cosopt contains two medicines (dorzolomide, a carbonic anhydrase inhibitor, and timolol, a beta blocker). Travatan is a prostaglandin analogue. Cosopt is usually taken morning and night. Travatan is usually taken only at night. See an eye md to evaluate glaucoma and response to the eye drops. Individual response can vary. ...Read more
I have glaucoma i use cosopt for years. in the past 3months i couldn't it and the pharmacist gave me xolamol and im using it is it a problem?
Pharmacist: Your pharmacist can be very helpful in answering questions about your medications. A study showed that the 2 eye drop medications were equally effective. Xolamol is a generic version of cosopt. I hope this helps and reassures you. ...Read more
Use cosopt 2x day for glaucoma. Sometimes is 14 hrs. before I use drop. Could pressure rise in 2 hrs. & cause damage? How far from 12hrs. is safe?
Don't get paranoid: The interval of time between medication applications should be uniform. 12 hours for maximal therapeutic benefit. However, missing the drops by two hours or so should not cause any problems, especially if it occurs only in frequently. Take responsibility, and make it a priority to follow your doctor's recommendations for medication and follow up visits in the office. ...Read more
Eye pressure drop: This is a combination product of two generally effective agents that lower eye pressure. It is now available in a generic form. Your ophthalmologist (you are seeing a real doctor - an md?) prescribed this to treat your glaucoma and hopefully it is having the desired effect. ...Read moreSee 1 more doctor answer
Glaucoma: Cosopt is a combination glaucoma drop that combines a beta-blocker and carbonic anhydrase inhibitor. It can lower the eye pressure quite well, but can cause eye irritation and may not be appropriate for all patients. As long as the eye pressure is low, there is no evidence of progressing vision loss, and you are tolerating the drop, it is perfectly appropriate to use it. ...Read moreSee 1 more doctor answer
Switched from travatan to cosopt 1mo. Ago due to side effects. Cosopt lowered pressure 2-3 pts more & near vision improved. Could cosopt cause this?
Yes: Two reasons i think: 1st- is that if you had problems with travatan and it was causing corneal irritation, then switching to Cosopt that doesn't cause this could improve vision. 2nd- unusually Cosopt may cause transient myopia (reversible when stopping) which would improve your near vision. Chronic treatment of glaucoma has been associated with faster cataract formation, usually increased myopia. ...Read more
Possibly: "It appears that the drug can safely be used in eyes with normal corneas, where it had no significant effects on either corneal thickness or endothelial cell count after 1 year of therapy.However, application of dorzolamide can increase corneal thickness in patients with cornea guttata where the functional reserve of the endothelium is lower. What's more, the drug can cause irreversible damage". ...Read more